# SDR AALA201905299021

- Difficulty date: May 26, 2019
- Submitted: May 29, 2019
- Operation: Air carrier
- Aircraft: N764US
- Make and model: Airbus A319-112
- Aircraft serial: 1369
- Aircraft time: 49,264 hours, 31,271 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: DELAMINATED FLOOR PANEL 221PF AT FWD GALLEY AREA (1 EA). REPLACED FLOOR PANEL 221PF AT FWD GALLEY AREA WITH NEW REPLACEMENT MATERIAL AS PER SRM 53-12-00-300-006 PARA 2 FIGURE 20106 AND IRM 9701 REV 1.
